# SDR UALA2010042001315

- Difficulty date: April 19, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 48,129 hours, 13,413 cycles
- Engine: Pwa PW2037
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Unknown
- Location: Door 4l & R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4 LT & RT DOOR STOP TEE CLIP.  ACP COA 506902 ON TASK CARD 5C0690201 BY INSP Q816. NO CRACKS FOUND.
